Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from tremendous hair loss. Is it safe to use absolut 3g cap?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I have been suffering from tremendous hairloss...and my doctor gave me absolut 3g cap..should I go for it..??I have sub clinical hypothyroidism...but it is within the range now..please suggest me something so that my hairloss reduces..i have been taking some multivitamin tab and protien supplement stil I m having hairloss...
Posted Fri, 16 Nov 2012 in Hair Loss
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query

The hypothyroidism do cause hair thinning and subsequently hair fall. Sp, first of all you have to keep the thyroid levels within the range i.e. treat the cause.

The absolut 3g is multivitamin along with some other essential products which usually help in general well being of patient's health but it have no effect on hairs. If you are using it for general health purpose, then its a very good combination of supplements otherwise hair loss cannot be improved with it.

As i stated above the hair loss is mainly from the hypothyroidism which makes the hair coarse, thin and dry. so try to control the thyroid levels. use oil for hair anyone which makes the hair retain its surface. A topical spray contain minoxidil have shown very good results in hair improvement and regrow. Its effects starts after 2 months of frequent use but the effect are noticeable and long lasting.

If you still have some query, feel free to ask


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor